# SDR ARWA20030111

- Difficulty date: January 31, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 461635
- Aircraft time: 76,004 hours, 23,802 cycles
- Engine: Pwa JT3D7
- Engine time: 67,537 hours, 20,744 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 563883
- Part serial: 6036461
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 67,537 hours, 20,744 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF UNABLE TO ATTAIN MAXIMUM POWERN ON NR 2 ENGINE WITH THROTTLE FIRE WALL EPR 1.36 N1 98 N2 95 FIREWALL POWER.  AIRCRAFT ABORTED TAKE-OFF AIRCRAFT RETURNED TO BLOCK.  REMOVED AND REPLACED SURGE BLEED VALVE IAW MM 75-30-3.  PERFORMED OPERATIONS CHECK AND TEST OF NR 2 ENGINE SURGE BLEED VALVE IAW MM 75-30-3 AND MM 71-0.  OPS CHECK FOUND NORMAL.
